Volume 26, Number 1
Preview Issue Next Issue

full paper access

Xin Wen and Shi Jin

J. Comp. Math., 26 (2008), pp. 1-22

Preview Full PDF 123 175 Article preview

full paper access

Francois Bouchon, Stephane Clain and Rachid Touzani

J. Comp. Math., 26 (2008), pp. 23-36

Preview Full PDF 119 173 Article preview

full paper access

Zhongying Chen, Yao Lu, Yuesheng Xu and Hongqi Yang

J. Comp. Math., 26 (2008), pp. 37-55

Preview Full PDF 118 184 Article preview

full paper access

Jingtang Ma and Tao Tang

J. Comp. Math., 26 (2008), pp. 56-68

Preview Full PDF 119 183 Article preview

full paper access

Renhong Wang and Jinming Wu

J. Comp. Math., 26 (2008), pp. 69-75

Preview Full PDF 117 172 Article preview

full paper access

Igor Boglaev and Matthew Hardy

J. Comp. Math., 26 (2008), pp. 76-97

Preview Full PDF 117 172 Article preview

full paper access

Yiping Fu

J. Comp. Math., 26 (2008), pp. 98-111

Preview Full PDF 138 193 Article preview

full paper access

Zhaolin Jiang and Zongben Xu

J. Comp. Math., 26 (2008), pp. 112-122

Preview Full PDF 115 173 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80